# SDR CA980707009

- Difficulty date: June 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Tire
- Part number: 314354
- Condition: Flat
- Location: Lt Mlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) BOTH LEFT MAIN TIRES FLAT ON TAXIWAY AFTER LANDING.  ONLY 59 CY AND 36 HOURS SINCE THE TIRES WERE INSTALLED.
